Home > Research > Publications & Outputs > Completions of cellular algebras.
View graph of relations

Completions of cellular algebras.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

  • R. M Green
  • C. K. Fan
<mark>Journal publication date</mark>1999
<mark>Journal</mark>Communications in Algebra
Issue number11
Number of pages18
Pages (from-to)5349-5366
Publication StatusPublished
<mark>Original language</mark>English


We introduce procellular algebras, so called because they are inverse limits of finite dimensional cellular algebras as defined by Graham and Lehrer. A procellular algebra is defined as a certain completion of an infinite dimensional cellular algebra whose cell datum is of “proflnite type”. We show how these notions overcome some known obstructions to the theory of cellular agebras in infinite dimensions.